# SDR CALA2020040600788

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 114,165 hours, 17,730 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 112T22521UAL
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 63-0600-1-2338 /// B767-06-3-7171: R/W L/E SPAR WEB VERTICAL STIFFENER IS CRACKED AT WS. 524, #8 SLAT AREA[M] REF AMES NR 0356. FABRICATED AND REPLACED STIFFNER PN 112T2252-1 UAL ON RW LE SPAR WS 524 IAW UNITED ECRA # 5720-03176 AND AMES R EA 47402FAB01. LEAK CHECK FOR WORKED AREA TO BE ACCOMPLISHED ON NR 0721.
